# SDR DHL2005803545

- Difficulty date: December 8, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 47518201
- Condition: Cracked
- Location: Bs 781
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF. NR. 038748: WING CTR. SECTION FITTING CRACKED STA 781.000 (NR5 TRACK). REMOVED CRACKED FITTING IAW SRM 51-1-20D. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW FITTING IAW SRM 51-1-20D. TORQUED IAW SRM 51-3-1 PG. 2A. FOR FITTING FABRICATION SEE JC EA53100136-001-D (W.O. 600014514).
